MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD (ORANGE, RED, BLUE, PURPLE, Y; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD (ORANGE, RED, BLUE, PURPLE, Y; STOPCOCK, I.V. SET
Catalog Number AM6128
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional contact: (b)(6).The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
Event occurred regarding smallbore extension set w/ 6-port nanoclave manifold where it was reported that the patient was on medications.Rn was checking the patient when she felt the mattress was wet.Rn picked up the manifold, and one of the ports cracked off completely.Patient's blood pressure and heart rate had dropped significantly, and they had to push emergency medications.Patient is currently stable again.The product was used roughly 4-8 hours.There was patient harm and there was delay in therapy.
 
Additional Manufacturer Narrative
One used device was returned for investigation.The device was visually inspected.The housing was broken from the manifold on the nanoclave.Examination of the break showed one side higher than the other and the weld still intact.The reported complaint can be confirmed.The probable cause is due to an unintentional bending force during use.A device history review (dhr) lot # review could not be conducted because no lot number(s) was/were identified.D9 - date returned to mfg: 11/18/2025.

Brand Name
10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD (ORANGE, RED, BLUE, PURPLE, Y
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23632933
Report Number9617594-2025-02211
Device Sequence Number18475968
Product Code FMG
UDI-Device Identifier00887709086968
UDI-Public00887709086968
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6128
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EPINEPHRINE, MFR UNKNOW.; INSULIN, MFR UNKNOWN; MILRINONE, MFR UNKNOWN; PHENYLEPHRINE, UNKNOWN MFR; VASOPRESSIN, MFR UNKNOWN
Patient SexUnknown